HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

My Wife, 64-year-old, Frequently Suffers From Sweating And Feeling Hot

default
Posted on Thu, 23 Jun 2022
Question: My wife, 64-year-old, frequently suffers from sweating and feeling hot while sleeping at night. This makes her wake up from sleep suddenly, which causes her insomnia. This case has been more than 4 years. We went to an internist, in Turkey, two months ago and she had a blood test and the result was normal. Then the doctor prescribed Duloxx 30mg. She took one pill a day, then stopped taking it, as it caused her drowsiness and severe indolence. When reviewing this drug, it was found that it is a treatment for depression and anxiety and has bad side effects. The question is this drug suitable for such a case? And what is the cause of this situation? Knowing that she does not suffer from depression or anxiety.
doctor
Answered by Dr. Chakravarthy Mazumdar (18 hours later)
Brief Answer:
Details below

Detailed Answer:
Hi Thanks for posting the query.
Yes some times due to post menopausal harmonal changes this hot flushes do happen, a HRT or some supplements would be of help. This drug would have been prescribed thinking stress has caused the sweating and hot feeling.
Kindly meet a gynecologist and get the Hormonal replacement medications.

Any issues do follow up
Take care.
Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 2241 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My Wife, 64-year-old, Frequently Suffers From Sweating And Feeling Hot

Brief Answer: Details below Detailed Answer: Hi Thanks for posting the query. Yes some times due to post menopausal harmonal changes this hot flushes do happen, a HRT or some supplements would be of help. This drug would have been prescribed thinking stress has caused the sweating and hot feeling. Kindly meet a gynecologist and get the Hormonal replacement medications. Any issues do follow up Take care.